# SDR UPS07M51259

- Difficulty date: September 21, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK: ALONG BS 1966, ALONG X=107 (LBL 107), LT MOST O/B SEAT TRACK CROWN AREAS FOUND CORRODED.  CORROSION ON SEAT TRACK CROWN AREAS REMOVED PER SRM 51-21-01V.2.R.35.  CORRODED SEAT TRACK AT STA 1821 LBL 107 TRIMMED OFF PER SRM 53-700-00D.FIG.1 V.1.R.40.  NEW REP PARTS REWORKED PER SRM 53-70-00D FIG.1V.1R.40.  NEW SEAT TRACK & REP PARTS HOLES PICK UP & REPROTECTED PER SRM 51-31-01&V.2R.40.  NEW SEAT TRACK FR STA 1821 TO STA 2007 LBL 107" & REP PART INSTALLED PER SRM 51-31-01V2.
